# SDR SWIA2020060951012

- Difficulty date: May 19, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACK IN PREVIOUS REPAIR AREA.  (C-CHECK) RO 4/23/2020 PASSENGER DOOR AFT DRAG ANGLE WAS PREVIOUSLY REPAIRED PER REO. REMOVED DAMAGE ANGLE SECTION AND INSTALLED NEW SERVICEABLE ANGLE SECTION P/N 670-52-11-072-1 ON PASSENGER DOOR AFT DRAG ANGLE REF REO.
